# SDR 9504619956

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: 5919218506
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION IN RIGHT WING NR 2 FLAP HINGE FORWARD UPPER BORES.  REPLACED FITTING PER CITEXT 09-5740-1-9800.
